MAUDE Adverse Event Report: HOUSTON LEAD MODEL 304

HOUSTON LEAD MODEL 304
Model Number 304-20
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
During product analysis high impedance was seen on (b)(6) 2025 with values of 13655 ohms and 22014 ohms.As the explant date of the device is not known high impedance is being investigated as if it occurred while device was implanted.No other known relevant surgical intervention has occurred to date.No other relevant information has been received to date.

Brand Name
LEAD MODEL 304
Common Device Name
LEAD
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics boulevard
houston, TX 77058
2816672681
MDR Report Key25534033
Report Number1644487-2026-10731
Device Sequence Number9670489
Product Code LYJ
UDI-Device Identifier05425025750139
UDI-Public05425025750139
Combination Product (Y/N)N
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2017
Device Model Number304-20
Device Lot Number202376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale